Über T-Figuren in einem quadratischen Komplex.

Heinz Kunle

Mathematische Zeitschrift (1956)

  • Volume: 64, page 270-285
  • ISSN: 0025-5874; 1432-1823

How to cite


Kunle, Heinz. "Über T-Figuren in einem quadratischen Komplex.." Mathematische Zeitschrift 64 (1956): 270-285. <http://eudml.org/doc/169572>.

author = {Kunle, Heinz},
journal = {Mathematische Zeitschrift},
keywords = {Differential Geometry of Special Lie Groups},
language = {ger},
pages = {270-285},
title = {Über T-Figuren in einem quadratischen Komplex.},
url = {http://eudml.org/doc/169572},
volume = {64},
year = {1956},

AU - Kunle, Heinz
TI - Über T-Figuren in einem quadratischen Komplex.
JO - Mathematische Zeitschrift
PY - 1956
VL - 64
SP - 270
EP - 285
LA - ger
KW - Differential Geometry of Special Lie Groups
UR - http://eudml.org/doc/169572
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.